Upper deviations for split times of branching processes

Hamed Amini, Marc Lelarge

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

Upper deviation results are obtained for the split time of a supercritical continuous-time Markov branching process. More precisely, we establish the existence of logarithmic limits for the likelihood that the split times of the process are greater than an identified value and determine an expression for the limiting quantity. We also give an estimation for the lower deviation probability of the split times, which shows that the scaling is completely different from the upper deviations.

Original languageEnglish (US)
Pages (from-to)1134-1143
Number of pages10
JournalJournal of Applied Probability
Volume49
Issue number4
DOIs
StatePublished - Dec 1 2012
Externally publishedYes

Keywords

  • Continuous-time branching process
  • Large deviation
  • Split time

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Upper deviations for split times of branching processes'. Together they form a unique fingerprint.

  • Cite this